# SDR EPUA20151022001

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N1232Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0566
- Aircraft time: 21,377 hours, 47,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 262207456
- Condition: Cracked
- Location: Rt Wing
- Part time: 21,377 hours, 47,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE EDGE SKIN WAS FOUND CRACKED DURING A PHASE INSPECTION.  THE CRACK ORIGINATED FROM THE FIRST ROUND INSPECTION PANEL NEAR WS 60.0, ON THE BOTTOM SIDE OF THE LE.  ENGINEERING APPROVAL FOR REPAIR WAS OBTAINED & A REPAIR FOR THE AREA WAS PUT IN PLACE, RECORDED ON FORM 337 WITH SUPPORTING FORM 8110-3.
